# SDR AWXA200601055

- Difficulty date: June 28, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 63,305 hours, 23,914 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - NR - 4104203 - DURING OVERNIGHT MAINTENANCE IT WAS DISCOVERED THAT ROW 29L SEAT EMERGENCY LIGHT WAS INOP.  MAINTENANCE REPAIRED THE BROKEN WIRES TO THE LIGHT IAW 20-10-3.
